Jump to content
Chud

Nasty flare up (update) - Gay Guys! <3

Recommended Posts

Posted

Well being on 16 tablets a day actually wares out the body!
I feel tired all the time!
But I guess if it's cooling the Colitis down then that's all that matters!
My Colitis has calmed down and I'm not seeing as much blood, I'm not feeling better in myself because I'm always tired, I guess it's the side-effects of these medications mixing together or they're taking their toll on my body.
I know from experience that the road to recovery is not an easy one, I just hope I start to feel less tired and have more energy really soon, and all this energy depletion is not good...


Dave_Mack
Posted

Chud I am sure you will be feeling better soon. Sometimes it takes awhile for meds to do their job. Be sure to keep your doctor informed on everythign thats happenning to you no matter how slight it may seem as that may be important to your getting better.
Your are not alone. You have a LOT of friends on here. And you are in my prayers as Easter approaches.


Posted

My doctor did phone me today (Tuesday) for an over the phone check-up just to see if my follow up (Which is on 1st May) should be brought forward, but she said she's quite happy with the progress that the meds have already started on calming down the illness - I'm quite happy my appointment has been stuck to May 1st because it shows the Colitis isn't as bad as it could be!
But my body is still worn out with the amount of medication it's having to take on!


David_Cloud
Posted

Richard. Don't know what I can do or say except to say I hope it gets better day by day. (I was going to say I wonder why these things happen to some of the nicest people I know, but then I thought that's not very nice for the people I know who aren't so nice and/or the people who get these things that I don't even know !!!!!)

Anyway Richard, I am thinking of you and hoping things get better for you. Do keep us informed of progress. Take care, David.



×